On reachable sets for one-pulse controls under constraints of asymptotic character

Baklanov A, Chentsov A, & Savenkov I (2017). On reachable sets for one-pulse controls under constraints of asymptotic character. Cybernetics and Physics 6 (4): 166-173.

[img]
Preview
Text
CAP17_4_3_Baklanov.pdf - Published Version
Available under License Creative Commons Attribution.

Download (114kB) | Preview

Abstract

We study asymptotic versions of reachable sets of linear systems for two intuitive formalizations of onepulse controls given constraints of asymptotic character. The results are presented for the simplest example of linear control systems, the double integrator, though they admit a straightforward extension to a generic linear system. We suppose that the coefficient at the control is a piecewise continuous function. To illustrate the developed theoretical framework for both formalizations, we demonstrate examples of linear control systems, the double integrator, though they admit a straightforward extension to a generic linear system. We suppose that the coefficient at the control is a piecewise continuous function. To illustrate the developed theoretical framework for both formalizations, we demonstrate examples of attraction sets, asymptotic versions of reachable sets.

Item Type: Article
Uncontrolled Keywords: Finitely additive measures, attraction set, constraints of asymptotic character, ultrafilters
Research Programs: Advanced Systems Analysis (ASA)
Depositing User: Luke Kirwan
Date Deposited: 11 Dec 2017 12:25
Last Modified: 11 Dec 2017 12:25
URI: http://pure.iiasa.ac.at/14997

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313